All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Masaya Nishihata and Taisuke Otsu
''Conditional GMM estimation for gravity models''
( 2020, Vol. 40 No.2 )
This paper studies finite sample performances of the conditional GMM estimators for a particular conditional moment restriction model, which is commonly applied in economic analysis using gravity models of international trade. We consider the GMM estimator with growing moments and Dominguez and Lobato's (2004) process-based GMM estimator. Under the simulation designs by Santos Silva and Tenreyro (2006, 2011), we find that Dominguez and Lobato's (2004) estimator is favorably comparable with the Poisson pseudo maximum likelihood estimator, and outperforms other estimators.
Keywords: GMM, Gravity model, Conditional moment restriction
JEL: C1 - Econometric and Statistical Methods: General
C2 - Single Equation Models; Single Variables: General
Manuscript Received : Nov 03 2019 Manuscript Accepted : Apr 29 2020

  This abstract has been downloaded 965 times                The Full PDF of this paper has been downloaded 154645 times